# SDR MTNA20250717001

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N764FX
- Make and model: Textrn 408
- Aircraft serial: 4080023
- Aircraft time: 559 hours, 386 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 78222001
- Condition: Cracked
- Location: Zone 500
- Part time: 559 hours, 386 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, PILOT LOWERED FLAPS AND FOUND LIGHT IN FLAP COVE, UPON FURTHER INSPECTION MECHANIC FOUND CRACK ON UPPER WING SKIN MEASURING 4"X4"X4".
